MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF

MEDLINE INDUSTRIES, LP Medline; CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF
Model Number DYND11501
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the foley balloons are leaking and "catheters are falling out".The customer reported when balloons were assessed by filling the balloon with new fluid there was an "obvious leak or hole seen".The customer reported a new catheter was required to be inserted.There was no report of any serious injury or follow up care related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the foley balloons are leaking and "catheters are falling out".

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,100%SILICONE,14FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17347084
Report Number1417592-2023-00302
Device Sequence Number20561192
Product Code EZL
UDI-Device Identifier10884389034439
UDI-Public10884389034439
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND11501
Device Catalogue NumberDYND11501
Device Lot Number59222010045
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown